# SDR USAA2012050100013

- Difficulty date: April 27, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 57,628 hours, 39,428 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: 106054593A
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - LEFT & RIGHT HORIZONTAL STABILIZER HINGE HOUSING BEARINGS WORN.  REPLACED LEFT & RIGHT HORIZONTAL STABILIZER HINGE HOUSING BEARINGS IAW B737 AMM 27-41-31-206-001 & 27-41-31-004-001.
